U.S. doctors online nowAsk doctors free
CA
A 23-year-old member asked:

are there any dangerous interactions between neurontin, (gabapentin) tramadol, and amitriptyline?

2 doctor answers6 doctors weighed in
Dr. Ron Jones
Dr. Ron Jones answered
Family Medicine 45 years experience
Yes: Yes. The potential exists. Caution is advised. Check with the prescribing physician.
Dr. Michael Gofeld
Pain Management 32 years experience
Yes: Theoretically this combination may result in mental slowing and other related central nervous system effects. Again, in theory, concomitant use of Amitriptyline and teamadol may cause seizures and so-called serotoninergic syndrome. However, if you take the medications and have no side effects, no other actions but monitoring is required.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 5, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.